Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Diagnosed with DVT, clots in lungs. Taking Coumadin. Suffering from aphasia and memory problems. Are these related to depression or brain functioning?

My husband had DVT and ended up in ER with several clots I his lungs. It took awhile for him robe diagnosed so he may have had it and known it for several months prior to being admitted toER room. He s on Coumadin and recovering but he has noticed some minor aphasia and some memory problems. His dr says that the memory and foggy thinking are a result of depression . Does that sound right?? He was defiantly depressed and had some anxiety but his minor speech problems to us seem like he may have lost some brain function . What could have caused these types of problems
Asked On : Mon, 6 Aug 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Not likely related to depression. However, DVT's....can not get into the brain ...unless there is an abnormality in the cardiovascular system that allows a venous blood clot to enter the arterial brain system. I would have him checked out by a Neurologist.
Answered: Sun, 26 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor